# SDR CA050418013

- Difficulty date: April 15, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 24,104 hours
- Engine: Pwa PT6A34
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Angle
- Part number: 110321001
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator
- Component part number: 4A3210BE
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP REVEALED CRACK ON LT ELEVATOR TRIM TAB ACTUATOR SUPPORT BRACKET ATTACH POINT REINFORCING ANGLE.  CRACK  FOUND AT UPPER LT SUPPORT BRACKET BOLT HOLE AND PROPAGATED TO RIVETS DIRECTLY ADJACENT TO HOLE ON BOTH LT AND RT SIDES.  UPON FURTHER INVESTIGATION  SMALL CRACK  FOUND ON  ELEVATOR FRONT SPAR AT SAME BRACKET ATTACH BOLT HOLE.  NEW ANGLE  INSTALLED AND SPAR  REPAIRED IAW  APPLICABLE SRM.  NOTE:   EMBRAER  ISSUED S.B. 110-055-0026 WHICH INTRODUCES THICKER REINFORCING ANGLES IN THIS AREA TO PREVENT THESE CRACKS FROM OCCURRING.  THESE THICKER ANGLES WERE PREVIOUSLY INSTALLED BUT CRACKED REGARDLESS.
